# SDR F3LA2013050800852

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 34,931 hours, 6,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5848
- Condition: Inoperative
- Location: Emergency Light
- Part time: 34,934 hours, 16,979 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU, NO COMM FWD LT ON PUCH TO TEST PANEL.  REPLACED EPSU 10WL FWD LT IAW AMM 33-51-38 PB401.  OPS TEST NORMAL IAW AMM 33-51-00-710-001 AND AMM 23-73-00-740-005.
